# SDR CAL950797

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006
- Part time: 71,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON FORWARD LOWER AND UPPER AFT END OF STRINGER 26R AT STATION 1006.  THE STRINGER WAS REMOVED AND A NEW STRINGER AND SPLICE WERE INSTALLED IAW SRM 53-10-3, FIGURE 1.  (M)
